Repositorio de producción científica de la Universidad de Sevilla

Recursive POD expansion for the advection-diffusion-reaction equation

 

Advanced Search
 
Opened Access Recursive POD expansion for the advection-diffusion-reaction equation
Cites

Show item statistics
Icon
Export to
Author: Azaïez, Majdi
Chacón Rebollo, Tomás
Perracchione, Emma
Vega de Prada, José Manuel
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2018-11
Published in: Communications in Computational Physics, 24 (5), 1556-1578.
Document type: Article
Abstract: This paper deals with the approximation of advection-diffusion-reaction equation solution by reduced order methods. We use the Recursive POD approximation for multivariate functions introduced in [M. AZAÏEZ, F. BEN BELGACEM, T. CHACÓN REBOLLO, Recu...
[See more]
Size: 336.2Kb
Format: PDF

URI: https://hdl.handle.net/11441/82658

DOI: 10.4208/cicp.OA-2017-0257

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)